# SDR CA150928006

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 25,888 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 19,453 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ACFT WAS TAXIED TO RUNWAY AND DURING THE INITIAL APPLICATION OF POWER FOR TAKEOFF, A POPPING NOISE, ALONG WITH A SLIGHT SHUDDER WAS FELT.  TAKEOFF WAS REJECTED IMMEDIATELY AND ACFT RETURNED. MAINTENANCE CONSULTED AND BACK UP ACFT DISPATCHED.   MAINTENANCE FOUND CATASTROPHIC ENGINE FAILURE INTERNALLY.  PROP SEIZED, CAUSE UNKNOWN UNTIL ENGINE O/H SHOP DISASSEMBLES THE ENGINE FOR O/H.  RESULTS ESTIMATED IN 2-4 WEEKS. ENGINE WILL BE REPLACED TO RETURN ACFT TO AIRWORTHY CONDITION.
